A Feynman-Kac formula for stochastic Dirichlet problems

Máté Gerencsér, Istvan Gyongy

Research output: Contribution to journalArticlepeer-review


A representation formula for solutions of stochastic partial differential equations with Dirichlet boundary conditions is proved. The scope of our setting is wide enough to cover the general situation when the backward characteristics that appear in the usual formulation are not even defined in the Itô sense.
Original languageEnglish
Pages (from-to)995-1012
Number of pages18
JournalStochastic processes and their applications
Issue number3
Early online date17 Apr 2018
Publication statusPublished - Mar 2019


Dive into the research topics of 'A Feynman-Kac formula for stochastic Dirichlet problems'. Together they form a unique fingerprint.

Cite this